# SDR COMA0360026

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 16,498 hours, 15,056 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Stage of operation: CL
- Nature of condition: E, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 9485 LOUD HOWLING NOISE FROM FRONT OF AIRCRAFT.GROUND POWER CONTROL PANEL OPENED DURING FLIGHT - CLOSED DOOR - NO DAMAGE NOTED.
